# SDR AALA20021112

- Difficulty date: July 29, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N219AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49171
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Flood Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, LEFT AISLE CEILING EMERGENCY EXIT FLOOD LIGHT DIM AT ROW 23.  TIGHTENED SCREW ON GROUND WIRE FOR LEFT AISLE CEILING EMERGENCY EXIT FLOOR LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
